RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1979, Volume 15, Number 9, Pages 1562–1571 (Mi de3792)  

Ordinary Differential Equations

On the general theory of Pfaffian systems

È. I. Grudo, L. F. Yanchuk

Institute of Mathematics, Academy of Sciences Byelorussian SSR

Full text: PDF file (998 kB)

Bibliographic databases:
UDC: 517.936
Received: 25.12.1977

Citation: È. I. Grudo, L. F. Yanchuk, “On the general theory of Pfaffian systems”, Differ. Uravn., 15:9 (1979), 1562–1571

Citation in format AMSBIB
\Bibitem{GruYan79}
\by \`E.~I.~Grudo, L.~F.~Yanchuk
\paper On the general theory of Pfaffian systems
\jour Differ. Uravn.
\yr 1979
\vol 15
\issue 9
\pages 1562--1571
\mathnet{http://mi.mathnet.ru/de3792}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=548231}
\zmath{https://zbmath.org/?q=an:0433.58004}


Linking options:
  • http://mi.mathnet.ru/eng/de3792
  • http://mi.mathnet.ru/eng/de/v15/i9/p1562

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:50
    Full text:23

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019